Quick search
Go!

ON SASAKIAN MANIFOLDS SATISFYING CURVATURE RESTRICTIONS WITH RESPECT TO A QUARTER SYMMETRIC METRIC CONNECTION


ASHIS BISWAS 1, SUSANTA DAS 2 AND KANAK KANTI BAISHYA 3
1. Department of Mathematics, Mathabhanga College, Mathabhanga, Coochbehar, Pin-736146, West Bengal, INDIA.
e-mail:biswasashis9065@gmail.com
2. PGT in Mathematics, North Point Residential School, Siliguri-734012, West Bengal, INDIA
e-mail:susanta.das0707@gmail.com
3. Department of Mathematics, Kurseong College, Dowhill Road, Kurseong, Darjee-ling-734203, West Bengal, INDIA.
e-mail:kanakkanti.kc@gmail.com

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

The object of the present paper is to study a quarter symmetric connection ∇ in a Sasakian manifold admitting some curvature restrictions as R^{∇}⋅ω^{∇}=0 and ω^{∇}⋅S^{∇}=0, where ω is a generalized quasi-conformal curvature tensor.

Keywords:

generalized quasi-conformal curvature tensor, quarter symmetric metric connection.

Code [ID]:

SSRSMI201801V28S01A0002 [0004809]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu